... 2000mg, clonazepam 6mg,and propramolol 20mg. and still not stable. do i need to increse anything?
5 Mar 2012
I would suggest not intaking more than you are prescribed until you call and speak with your doctor or doctors. Ask if the mixture of the meds are harmful or can worsen your condition. Don't wait! Call your doctor and pharmacist. Don't stop taking as prescribed either. You don't want to lose the slightest stability that you may have right now because I had a friend who is bipolar and she hallucinated and I can't even describe how devastating it was to watch her have no control over her body or mind. Hope my advice helps, good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking geodon for about a year and a half. It has put me through hell. I have terrible anxiety. I can't smile. My passion of ...
5 answers • 28 Jan 2012
I have taken Depakote in the past and gained weight. When I took Geodon previously, my blood sugar went up. I am concerned about taking the two ...
1 answer • 18 Jan 2013
I suffer from what has been labeled by doctors as "severe" ocd, I also have bipolar type one and some pretty strong generalized anxiety and ...
2 answers • 2 Feb 2014
Geodon - Having bipolar, hallucinations, paranoia, anxiety, PDD (AUTISM spectrum), ADHD, dyslexic is
1 answer • 7 Jun 2015